Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 66, NWS Cleveland, OH

September 3, 2020

NWS Cleveland, OH issued this small craft advisory at Sep 3, 2020, 4:18 AM EDT. It took effect at Sep 3, 2020, 9:00 PM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2020, 4:18 AM EDT (08:18 UTC)
In effect from
Sep 3, 2020, 9:00 PM EDT
Expired
Sep 5, 2020, 5:33 PM EDT
In force
45 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

355 
WHUS71 KCLE 030818
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
418 AM EDT Thu Sep 3 2020

LEZ146>149-031630-
/O.NEW.KCLE.SC.Y.0066.200904T0100Z-200905T0400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
418 AM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT EDT FRIDAY NIGHT...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...From 9 PM this evening to midnight EDT Friday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142>145-031630-
/O.NEW.KCLE.SC.Y.0066.200904T0100Z-200904T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
418 AM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts up to 30 
  knots and waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...From 9 PM this evening to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
12 follow-up statements
945 
WHUS71 KCLE 031307
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
907 AM EDT Thu Sep 3 2020

LEZ146>149-032115-
/O.CON.KCLE.SC.Y.0066.200904T0100Z-200905T0400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
907 AM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT EDT FRIDAY NIGHT...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...From 9 PM this evening to midnight EDT Friday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142>145-032115-
/O.CON.KCLE.SC.Y.0066.200904T0100Z-200904T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
907 AM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts up to 30 
  knots and waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...From 9 PM this evening to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
491 
WHUS71 KCLE 031950
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
350 PM EDT Thu Sep 3 2020

LEZ146>149-040400-
/O.CON.KCLE.SC.Y.0066.200904T0100Z-200905T0400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
350 PM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT EDT FRIDAY NIGHT...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  30 knots and waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...From 9 PM this evening to midnight EDT Friday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142>145-040400-
/O.CON.KCLE.SC.Y.0066.200904T0100Z-200904T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
350 PM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EDT FRIDAY...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  30 knots and waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...From 9 PM this evening to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The largest waves are expected east of The
  Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
133 
WHUS71 KCLE 040218
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1018 PM EDT Thu Sep 3 2020

LEZ146>149-041030-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T0400Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1018 PM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY NIGHT...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  30 knots and waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...From 9 PM this evening to midnight EDT Friday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142>145-041030-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200904T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
1018 PM EDT Thu Sep 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  30 knots and waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...From 9 PM this evening to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
979 
WHUS71 KCLE 040823
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
423 AM EDT Fri Sep 4 2020

LEZ142>144-040930-
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-200904T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
423 AM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves are no longer hazardous for small craft.

$$

LEZ146>149-041630-
/O.EXT.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
423 AM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  30 knots and waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-041400-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200904T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
423 AM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  30 knots and waves 3 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Avon Point OH.

* WHEN...From 9 PM this evening to 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
903 
WHUS71 KCLE 041307
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
907 AM EDT Fri Sep 4 2020

LEZ145-042000-
/O.EXT.KCLE.SC.Y.0066.000000T0000Z-200904T2000Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
907 AM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...West to northwest winds 10 to 20 knots. Waves 3 to 5 
  feet.

* WHERE...The nearshore waters of Lake Erie from Vermilion to 
  Avon Point OH.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146>149-042115-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
907 AM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* WHAT...West to northwest winds 10 to 20 knots with gusts up to 
  25 knots. Waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
797 
WHUS71 KCLE 041938
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
338 PM EDT Fri Sep 4 2020

LEZ145-042045-
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-200904T2000Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
338 PM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Marine conditions are no longer hazardous to small craft.

$$

LEZ146>149-050345-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
338 PM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* WHAT...West to northwest winds 10 to 20 knots. Waves 2 to 5
  feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
869 
WHUS71 KCLE 050209
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1009 PM EDT Fri Sep 4 2020

LEZ146>149-051015-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1009 PM EDT Fri Sep 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* WHAT...West to northwest winds 15 to 20 knots. Waves 3 to 5 
  feet.

* WHERE...The nearshore waters of Lake Erie from Avon Point OH 
  to Ripley NY.

* WHEN...Until 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
741 
WHUS71 KCLE 050748
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
348 AM EDT Sat Sep 5 2020

LEZ146-147-050900-
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
348 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decreased enough to allow the small craft
advisory to be cancelled.

$$

LEZ149-051600-
/O.EXT.KCLE.SC.Y.0066.000000T0000Z-200905T2000Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
348 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 15 knots with gusts up to 25 knots
  and waves building to 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Conneaut OH to 
  Ripley NY.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ148-051500-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
348 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...South winds 10 to 15 knots and waves around 4 feet.

* WHERE...The nearshore waters of Lake Erie from Geneva-on-the- 
  Lake to Conneaut OH.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
804 
WHUS71 KCLE 051319
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
919 AM EDT Sat Sep 5 2020

LEZ148-051500-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
919 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Southwest winds 10 to 15 knots and waves around 4 feet.

* WHERE...The nearshore waters of Lake Erie from Geneva-on-the- 
  Lake to Conneaut OH.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-052000-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T2000Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
919 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 15 knots with gusts up to 25 knots
  and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Conneaut OH to 
  Ripley NY.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
549 
WHUS71 KCLE 051507
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1107 AM EDT Sat Sep 5 2020

LEZ148-051615-
/O.EXP.KCLE.SC.Y.0066.000000T0000Z-200905T1500Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
1107 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have decreased enough to allow the small craft
advisory to expire.

$$

LEZ149-052000-
/O.CON.KCLE.SC.Y.0066.000000T0000Z-200905T2000Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1107 AM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...West winds around 10 to 15 knots with gusts up to 25 
  knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Conneaut OH to 
  Ripley NY.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
964 
WHUS71 KCLE 051958
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
358 PM EDT Sat Sep 5 2020

LEZ149-060200-
/O.EXT.KCLE.SC.Y.0066.000000T0000Z-200906T0200Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
358 PM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...West winds around 10 to 15 knots with gusts up to 25 
  knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Conneaut OH to 
  Ripley NY.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
231 
WHUS71 KCLE 052133
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
533 PM EDT Sat Sep 5 2020

LEZ149-052245-
/O.CAN.KCLE.SC.Y.0066.000000T0000Z-200906T0200Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
533 PM EDT Sat Sep 5 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decrease to below Small Craft Advisory
criteria.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 4:17 AM EDT, 1 minute earlier.

Area forecast discussion, Sep 3, 4:17 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
417 AM EDT Thu Sep 3 2020

.SYNOPSIS...
Low pressure will move across southern Ohio this afternoon. A
stronger cold front associated with low pressure over the
northern Great Lakes will move across the area this evening.
On Friday, high pressure will build over the area and persist
through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
Middle and high level cloud cover will spread across the region
through sunrise. Some patchy dense fog will imp[act the low
spots across the eastern CWA.

As weak low pressure moves along a stalled frontal boundary
near the Ohio River Valley we will see the possibility of a few
showers this afternoon. These chances will mainly be located
near and south of a line from Marion to Youngstown. Any rain
that does fall will be light.

A cold front will sweep across the region this evening with
gusty west to northwest winds developing. Gusts up to 30 mph
will be possible, especially near the lake. Maybe a few showers
along the front. We then transition to some lake effect showers
for the late evening into the overnight hours across NE OH into
NW PA. These showers should dissipate by sunrise on Friday.

Highs Today will remain slightly above seasonal averages across
the north with highs 80 to 85 degrees likely. Cooler south with
the thicker cloud cover with the upper 70's common. Cooler and
drier air arrives tonight with lows mostly in the 50's. Warmer
near the lakeshore with lower to mid 60's.

High pressure ridges into the region from the west on Friday
with dry conditions anticipated. It will be a cooler and breezy
day with highs ranging from the upper 60's to mid 70's.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
An upper-level trough will be situated over the Great Lakes Friday
night, advancing east of the area through the short term period. At
the surface high pressure continues to build in from the west,
centered over the Ohio Valley by Saturday afternoon. With this
high pressure, mostly clear skies are expected with high
temperatures in the upper 70s and low temperatures in the low to
mid 50s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Surface high pressure propagates east to the Atlantic by Sunday. A
quick-moving shortwave trough may move southeast across the area on
Sunday, bringing with it a slight chance for thunderstorms, mainly
during the afternoon hours on Sunday. High temperatures expected to
be very similar to the rest of the weekend with highs in the upper
70s.

Temperatures expected to rise on Monday into the low 80s as
persistent southerly winds continue. Beyond Monday, the forecast
becomes a toss-up due to significant uncertainty in model data,
especially with precipitation chances. For now, riding will low
chance PoPs.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
Only some patchy MVFR/IFR fog is possible through sunrise. Dont
think it will persist where the middle and high level cloud
cover thickens. A ripple of low pressure will track south of
the region on Thursday with a few showers possible near and
south of a line from KMNN to KYNG. An rain will be light.

Light winds through sunrise will increase from the southwest
this morning. Gustier westerly winds arrive for the afternoon
and evening. Gusts up to 25 knots will be possible, especially
closer to the lake.

Outlook...Non-VFR possible Friday with lake clouds.

&&

.MARINE...
Low pressure of 992 mb over the upper Great Lakes this morning will
deepen to 980 mb as it moves northeast to the Georgian Bay by
tonight. Southwest winds will gradually strengthen from 5 knots or
less this morning to 10-15 knots this evening. A strong cold front
extending from the aforementioned low will advance southeast across
Lake Erie tonight, forcing winds to veer out of the northwest and
strengthen to 15-20 knots. This should be sufficient for Small Craft
Advisory conditions to occur across the entire southern shore of
Lake Erie overnight tonight. Winds shift to out of the west Friday
afternoon, allowing Small Craft Advisory conditions to continue
mainly over the eastern portions of Lake Erie. For this reason we
have issued a Small Craft Advisory for all of our Lake Erie
nearshore zones 01-14Z Friday and then Willowick east trough 04Z
Saturday. Westerly winds of about 10-15 knots persist through at
least Sunday before becoming southwest Sunday night and Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from this evening through Friday
     evening for OHZ011-012-089.
     Beach Hazards Statement from this evening through Friday
     morning for OHZ003-007>010.
PA...Beach Hazards Statement from this evening through Friday
     evening for PAZ001.
MARINE...Small Craft Advisory from 9 PM this evening to midnight EDT
     Friday night for LEZ146>149.
     Small Craft Advisory from 9 PM this evening to 10 AM EDT
     Friday for LEZ142>145.

&&

SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...MM
MARINE...Saunders
Hazardous weather outlook, Sep 2, 3:24 PM EDT, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
324 PM EDT Wed Sep 2 2020

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-031930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
324 PM EDT Wed Sep 2 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 4:23 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more61 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.